MMN-3659

An approach to Pillai's problem with the Pell sequence and the powers of 3

  • A. Cagman, Agri Ibrahim Cecen University, Department of Mathematics, 12 Curly St., 04100 Agri, Turkey, acagman@agri.edu.tr

Abstract

In this paper, we consider the Diophantine equation P_n-3^a=n and find all n having at least two representations. In the proof of the main theorem, we use a version of the Baker-Davenport reduction method.


Vol. 22 (2021), No. 2, pp. 599-610
DOI: 10.18514/MMN.2021.3659


Download: MMN-3659